# SDR I5PA202081888802

- Difficulty date: August 18, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 77,717 hours, 25,081 cycles
- Engine: Pwa PW2037
- Engine time: 80,066 hours, 26,639 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Valve
- Part number: 38000120
- Part serial: 079
- Condition: Faulty
- Location: L Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ABORT ENG START ON LEFT ENG DUE TO EGT EXCEEDANCE. R/R L ENG SVA PER AMM 75-31-01.
